Proszę używać tego identyfikatora do cytowań lub wstaw link do tej pozycji:
http://hdl.handle.net/11320/21347| Tytuł: | The Jordan-Hölder Theorem |
| Autorzy: | Riccardi, Marco |
| Data wydania: | 2007 |
| Data dodania: | 28-paź-2026 |
| Wydawca: | University of Białystok |
| Źródło: | Formalized Mathematics, Volume 15, Issue 2, Pages 35-51 |
| Abstrakt: | The goal of this article is to formalize the Jordan-Hölder theorem in the context of group with operators as in the book [5]. Accordingly, the article introduces the structure of group with operators and reformulates some theorems on a group already present in the Mizar Mathematical Library. Next, the article formalizes the Zassenhaus butterfly lemma and the Schreier refinement theorem, and defines the composition series. |
| URI: | http://hdl.handle.net/11320/21347 |
| DOI: | 10.2478/v10037-007-0005-8 |
| ISSN: | 1426-2630 |
| Typ Dokumentu: | Article |
| metadata.dc.rights.uri: | https://creativecommons.org/licenses/by-sa/4.0/ |
| Występuje w kolekcji(ach): | Formalized Mathematics, 2007, Volume 15, Issue 2 |
Pliki w tej pozycji:
| Plik | Opis | Rozmiar | Format | |
|---|---|---|---|---|
| The_Jordan-Hölder_Theorem.pdf | 185,34 kB | Adobe PDF | Otwórz |
Pozycja ta dostępna jest na podstawie licencji Licencja Creative Commons CCL
